# SDR DALA2022022801266

- Difficulty date: February 22, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,070 hours, 27,932 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 DENT ON LH SKIN OF VERTICAL STABILIZER FSS STA 170 APPROX. CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO. 00037: LH SKIN OF VERTICAL STABILIZER FSS STA 170 APPROX WAS REPAIRED PER B-757-200 S.R.M. (2131541)
